8 doctors weighed in:

Are there any drugs that may cause leg claudication?

8 doctors weighed in
Dr. Oliver Aalami
Surgery - Vascular
4 doctors agree

In brief: Sort of

The most common cause of leg cramping from medication is likely the family of statin drugs used to lower cholesterol.
Monitoring of liver and muscle enzymes is common with statins. With normal lab results changing doses or brands can improve the muscle cramping.

In brief: Sort of

The most common cause of leg cramping from medication is likely the family of statin drugs used to lower cholesterol.
Monitoring of liver and muscle enzymes is common with statins. With normal lab results changing doses or brands can improve the muscle cramping.
Dr. Oliver Aalami
Dr. Oliver Aalami
Thank
1 comment
Dr. Linda Harris
While the statin medications will cause leg cramping, this is not claudication. IT can be a serious complication and should be immediately discussed with the physician who prescribed the medication.
2 doctors agree

In brief: Yes

Nicotine if you are a smoker.

In brief: Yes

Nicotine if you are a smoker.
Dr. Addagada Rao
Dr. Addagada Rao
Thank
Read more answers from doctors